Some New Generalizations for GA - Convex Functions

AKDEMİR A. O., Ozdemir M. E., ARDIÇ M. A., Yalcin A.

FILOMAT, vol.31, no.4, pp.1009-1016, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1704009a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1009-1016
  • Keywords: GA-convex functions, Logarithmic Mean, Holder inequality, Power-mean inequality
  • Bursa Uludag University Affiliated: Yes


In this paper, firstly we prove an integral identity that one can derive several new equalities for special selections of n from this identity : Secondly, we established more general integral inequalities for functions whose second derivatives of absolute values are GA-convex functions based on this equality.